The Dexaprine Xperience!
- 06-28-2011, 04:18 PM
- 07-04-2011, 07:27 AM
Am I reading the ingredients correctly?
There is more Diiodo L Thyronine in ONE cap as there is in your TT-33 product?
Dexaprine: 300mcg (200mcg of 3,3 + 1000mcg of 3,5)
TT 33: 150 mcg (100 mcg of 3,3 + 50mcg of 3,5)
- 07-04-2011, 10:21 AM
07-04-2011, 10:57 AM
Correct. Dexaprine has 200mcg 3,3' and 100mcg 3,5. This means at 2 pills/day you're at the equivalent of 4 TT-33/day.
At 1/day, you can stack 2-4 TT-33 with it to reach your 3,3/3,5 needs.
07-05-2011, 09:13 PM
07-08-2011, 08:53 PM
im just finishing 3 weeks of oxyelitepro and Pes alpha t2. i just purchased dexaprine and tt-33. what would you recomend dosing at considering i was taking 2 oxyelitepro+1 alpha t2, then later 1 oxyelitepro+2 alpha t2. PES alpha t2 contains 150mcg 3,3 diiodo in each cap. thanks, hope your stuff works even better!
07-10-2011, 11:59 PM
07-11-2011, 08:10 AM
07-11-2011, 09:36 PM
im thinking twice a day on the dex, was doing 2 oep in the morning and 1 later. so dosing camparable to that. just not sure how much t-33 is safe to stack. OEP has no 3,3 diiodo, or 3,5. so i have been dosing 150mcg in the morning 300mcg afternoon
07-13-2011, 06:55 PM
08-23-2011, 06:05 PM
I don't brag about very many supplements but I love this stuff. One tab and I have all day energy and I'm actually pretty stim tolerant. What’s more it doesn’t seem to affect my blood pressure significantly like so many others. I want to stay on this stuff forever. I just wish that it didn’t affect my appetite. I just force myself to eat normally and everything is good. By the way, how long can I stay on this product without a break?
08-24-2011, 06:09 PM
I'm a stim junkie and only ONE HALF tab does me GOOD
A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
"The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction" Proverbs 1:7
08-25-2011, 02:22 PM
08-20-2012, 12:19 AM
This product his hitting me hard right now, Im new to supplements and i got this as to focus for exams and weight loss. I had half a pill at like 6pm in the evening. Didnt feel much at all. Then i took another half around 1:30 am and did feel anything till like 4 ish but then after it hit me really hard. I cant do much right, im feeling to un easy to study or do anything. I did like 70 push ups in my room but still feeling to un easy.. What can i do?
btw how much water to drink ?
08-20-2012, 09:35 PM
08-22-2012, 12:58 AM
08-30-2012, 06:30 PM
Similar Forum Threads
- By Jbrooks in forum Supplement LogsReplies: 17Last Post: 06-27-2011, 10:45 AM
- By VaughnTrue in forum SupplementsReplies: 17Last Post: 05-12-2011, 09:00 AM
- By rojasdave in forum SupplementsReplies: 3Last Post: 05-02-2011, 03:08 PM
- By VaughnTrue in forum Company PromotionsReplies: 57Last Post: 03-22-2011, 10:25 AM
- By gymrat5713 in forum Supplement LogsReplies: 6Last Post: 12-30-2006, 05:41 PM